# SDR 2003FA0001018

- Difficulty date: September 5, 2003
- Submitted: October 8, 2003
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling
- Part number: E230397911
- Condition: Fretted
- Location: Compressor
- Part time: 1,425 hours
- Component: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLING REMOVED FOR INSPECTION IAW SB T-080.  HAS SEVERE FRETTING IN AREA WHICH CONTACTS IMPELLER.  THIS PART WAS INSTALLED NEW IN A NEW IMPELLER.  FIT IS .0005 IN. TIGHT.
